# SDR SWIA200921582

- Difficulty date: May 6, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 14,938 hours, 12,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2564 - AFT CABIN EMERGENCY LIGHT INOP.  RELAMPED.
